# SDR USAA950193

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emerg Light Sys
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT LIGHTS FLASHING ROWS 8 THROUGH 15.  MAINTENANCE REPLACED BATTERY PACK AT POWER SUPPLY ON SEAT 11A.  (X)
